# SDR SCNA2019101403184

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BARE METAL ON FLOOR BEAM CAPAND AROUND FASTNER HOLES AT STA 986. REMOVED & REPLACED T-CUP @STA. 986.5 ALL WORK ACCOMPLISHED IAW B737-800 SRM 53-70-51 REPAIR 4., 51-40-02, 51-20-05
